# SDR FDEA201303110540

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 143N832854
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT THE TOP SURFACE AND SURFACE UNDERNEATH OF RT INBD CHORD NEAR FUSELAGE SKIN AREA BETWEEN BS 700-720.  CORROSION REMOVED IAW SRM 51-10-02 REV 108.  FOUND WITHIN SRM 53-00-04 ALLOWABLE DAMAGE 1, FIG 101, REV 108. WORKED AREA TREATED IAW SRM 51-20-01, REV 108.  REPAIR IS MINOR.
